Alert archive / Illinois / Small Craft Advisories in 2021

Small Craft Advisory 3, NWS Chicago, IL

January 19, 2021

NWS Chicago, IL issued this small craft advisory at Jan 19, 2021, 2:49 AM CST. It took effect at Jan 19, 2021, 6:00 PM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2021, 2:49 AM CST (08:49 UTC)
In effect from
Jan 19, 2021, 6:00 PM CST
Expired
Jan 20, 2021, 5:05 PM CST
In force
23 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

159 
WHUS73 KLOT 190849
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
249 AM CST Tue Jan 19 2021

LMZ744-745-191700-
/O.NEW.KLOT.SC.Y.0003.210120T0000Z-210120T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
249 AM CST Tue Jan 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST WEDNESDAY...

* WHAT...Waves 4 to 6 ft expected. Occasional waves to 8 ft.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...From 6 PM this evening to 9 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...An additional small craft advisory will
  likely be needed Wednesday mid afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
614 
WHUS73 KLOT 191600
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
1000 AM CST Tue Jan 19 2021

LMZ744-745-200000-
/O.CON.KLOT.SC.Y.0003.210120T0000Z-210120T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
1000 AM CST Tue Jan 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST WEDNESDAY...

* WHAT...West winds to 25 kt. Waves 4 to 6 ft expected. 
  Occasional waves to 8 ft.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...From 6 PM this evening to 9 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...An additional small craft advisory will 
  likely be needed Wednesday mid afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Carlaw
558 
WHUS73 KLOT 192054
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
254 PM CST Tue Jan 19 2021

LMZ740>743-200500-
/O.NEW.KLOT.SC.Y.0004.210120T1800Z-210122T0600Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-
254 PM CST Tue Jan 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT
CST THURSDAY NIGHT...

* WHAT...Southwest winds to 30 kt and waves 4 to 6 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL, Northerly Island to Calumet Harbor IL 
  and Calumet Harbor IL to Gary IN.

* WHEN...From noon Wednesday to midnight CST Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ744-745-200500-
/O.EXT.KLOT.SC.Y.0003.210120T0000Z-210122T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
254 PM CST Tue Jan 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST FRIDAY...

* WHAT...Southwest winds to 30 kt and waves 4 to 7 ft expected.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...From 6 PM this evening to 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
425 
WHUS73 KLOT 200356
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
956 PM CST Tue Jan 19 2021

LMZ740>743-201200-
/O.EXB.KLOT.SC.Y.0003.000000T0000Z-210120T0900Z/
/O.CON.KLOT.SC.Y.0004.210120T1800Z-210122T0600Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-
956 PM CST Tue Jan 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT CST THURSDAY NIGHT...

* WHAT...Northwest winds to 30 kt tonight. Southwest winds to 30
  kt Wednesday afternoon and evening. West winds to 25 kt
  Thursday. Waves 4 to 6 ft occasionally to 8 ft.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL, Northerly Island to Calumet Harbor IL 
  and Calumet Harbor IL to Gary IN.

* WHEN...For the Small Craft Advisory, until 3 AM CST Wednesday. 
  For the Small Craft Advisory, from noon Wednesday to midnight 
  CST Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ744-745-201200-
/O.CON.KLOT.SC.Y.0003.000000T0000Z-210122T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
956 PM CST Tue Jan 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Northwest winds to 30 kt tonight. Southwest winds to 30
  kt Wednesday afternoon and evening. West winds to 25 kt
  Thursday. Waves 5 to 8 ft occasionally 10 ft tonight. Waves 4 to
  6 ft occasionally to 8 ft Wednesday and Thursday.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
732 
WHUS73 KLOT 200904
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
304 AM CST Wed Jan 20 2021

LMZ740>743-201715-
/O.EXP.KLOT.SC.Y.0003.000000T0000Z-210120T0900Z/
/O.CON.KLOT.SC.Y.0004.210120T1800Z-210122T0600Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-
304 AM CST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST THURSDAY NIGHT...

* WHAT...Southwest winds to 30 kt Wednesday afternoon and evening.
  West winds to 25 kt Thursday. Waves 4 to 6 ft occasionally to 8
  ft.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL, Northerly Island to Calumet Harbor IL 
  and Calumet Harbor IL to Gary IN.

* WHEN...From noon today to midnight CST Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ744-745-201715-
/O.CON.KLOT.SC.Y.0003.000000T0000Z-210122T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
304 AM CST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Southwest winds to 30 kt Wednesday afternoon and evening.
  West winds to 25 kt Thursday. Waves 4 to 6 ft occasionally to 8
  ft.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
251 
WHUS73 KLOT 201514
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
914 AM CST Wed Jan 20 2021

LMZ744-745-202315-
/O.CON.KLOT.SC.Y.0003.000000T0000Z-210122T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
914 AM CST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Southwest winds to 30 kt this afternoon and evening. West
  winds to 25 kt Thursday. Waves 3 to 6 ft occasionally to 8 ft.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740>743-202315-
/O.CON.KLOT.SC.Y.0004.210120T1800Z-210122T0600Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-
914 AM CST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
THURSDAY NIGHT...

* WHAT...Southwest winds to 30 kt this afternoon and evening. 
  West winds to 25 kt Thursday. Waves 4 to 6 ft occasionally to 8 
  ft.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL, Northerly Island to Calumet Harbor IL 
  and Calumet Harbor IL to Gary IN.

* WHEN...From noon today to midnight CST Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
107 
WHUS73 KLOT 202113
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
313 PM CST Wed Jan 20 2021

LMZ744-745-210515-
/O.CON.KLOT.SC.Y.0003.000000T0000Z-210122T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
313 PM CST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Southwest winds to 30 kt tonight. West winds to 30 kt 
  Thursday. Waves 3 to 6 ft occasionally to 8 ft.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740>743-210515-
/O.CON.KLOT.SC.Y.0004.000000T0000Z-210122T0600Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-
313 PM CST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
THURSDAY NIGHT...

* WHAT...Southwest winds to 30 kt this evening. West winds to 25 
  kt Thursday. Waves 4 to 6 ft occasionally to 8 ft.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL, Northerly Island to Calumet Harbor IL 
  and Calumet Harbor IL to Gary IN.

* WHEN...From noon today to midnight CST Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
502 
WHUS73 KLOT 202305
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
505 PM CST Wed Jan 20 2021

LMZ744-745-210715-
/O.UPG.KLOT.SC.Y.0003.000000T0000Z-210122T1500Z/
/O.NEW.KLOT.GL.W.0001.210120T2305Z-210121T0400Z/
/O.NEW.KLOT.SC.Y.0005.210121T0400Z-210122T1500Z/
Gary to Burns Harbor IN-Burns Harbor to Michigan City IN-
505 PM CST Wed Jan 20 2021

...GALE WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST FRIDAY...

* WHAT...For the Gale Warning, south gales to 35 kt, significant
  waves to 6 ft, and occasional waves to 8 ft expected. For the
  Small Craft Advisory, winds to 25 to 30 kt expected, direction
  southwest tonight, west on Thursday, and northwest on Thursday
  evening through Friday morning, significant waves to 7 ft, and 
  occasional waves to 9 ft.

* WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan 
  City IN.

* WHEN...For the Gale Warning, until 10 PM CST this evening. For 
  the Small Craft Advisory, from 10 PM this evening to 9 AM CST 
  Friday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ740>743-210715-
/O.UPG.KLOT.SC.Y.0004.000000T0000Z-210122T0600Z/
/O.NEW.KLOT.GL.W.0001.210120T2305Z-210121T0400Z/
/O.NEW.KLOT.SC.Y.0005.210121T0400Z-210122T0600Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-
505 PM CST Wed Jan 20 2021

...GALE WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT CST THURSDAY NIGHT...

* WHAT...For the Gale Warning, south gales to 35 to 40 kt,
  significant waves to 6 ft, and occasional waves to 8 ft
  expected. For the Small Craft Advisory, winds to 25 to 30 kt,
  direction southwest tonight, west on Thursday, and northwest on
  Thursday evening.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL, Northerly Island to Calumet Harbor IL 
  and Calumet Harbor IL to Gary IN.

* WHEN...For the Gale Warning, until 10 PM CST this evening. For 
  the Small Craft Advisory, from 10 PM this evening to midnight 
  CST Thursday night.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

RC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 1:22 AM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Jan 19, 1:22 AM CST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
122 AM CST Tue Jan 19 2021

.SHORT TERM...
107 AM CST

Through Wednesday...

Two distinct waves in northwest flow, the first over southern MN and
the next one across western MN will bring a period of generally
light snow today, but with some travel impacts possible.

Snow has spread into southern MN, with these echoes less robust
than those closer to the trailing wave to the northwest. Later
today the trailing wave may get close to our catch up to the lead
one. Expect that we should see snow spread into the Rockford area
late this morning and then gradually shift eastward in the
afternoon. The snow may be a bit more spotty at first as noted by
the more limited visibility reductions currently across SE MN and
NE IA, and confined along and north of I-80. There could also be a
little gap in between the two waves, with a more significant
uptick in snow mid to late afternoon. This does not look to be a
big snow as has been the case with most of the wintry systems this
January. However, with a fairly cool column and the omega focus
in the vicinity of the dendritic growth zone, this could be a bit
fluffier snow as it falls. With the wave arriving in the vicinity
of the evening commute, expect some travel impacts/slowdowns this
evening.

It will turn cool and breezy behind the sharp trough axis this
evening and overnight. After the snow and cold advection, many areas
will drop into the teens (which is normal for mid-late January).
Upper level heights build very quickly on Wednesday, and stout west-
southwest winds will result in response to a low pressure system
across the upper Midwest. Gusts could reach 30 mph Wednesday
afternoon on a day with a good deal of sunshine for the first time
quite a while.

KMD

&&

.LONG TERM...
122 AM CST

Wednesday night through Monday...

After a snowy and cloudy stretch of weather, Thursday through
Saturday looks decidedly quieter with no precipitation and plenty of
opportunities to see the sun. Thursday continues to look like the
warmest day this week with highs in the mid to upper 30s, with 40s
not out of question south of I-80. A dry cold front will pass
through Thursday evening, flopping winds west/northwesterly. Highs
Friday and Saturday will accordingly be noticeably cooler and in the
low to mid 20s. With a surface high pressure system expected to
slide overhead in tandem with clearing skies and light winds Friday
night, low temperatures Saturday morning may end up the coldest
thus far this winter. For example, the 18Z 51-member ECMWF
ensemble mean low temperature Saturday morning for Rockford came
in at -4 F, with the entire IQR of the distribution below 0 F! As
such, we feel confident all areas with a snowpack will drop toward
the 0 degree mark Friday night. Away from the snowpack, lows in
the single digits are expected. (Note the last time Rockford saw a
sub- zero low temperature was February 14 of last year).

Forecast details from Sunday onward become increasingly muddled as
both deterministic and ensemble model systems provide an array of
scenarios for a low pressure system due to eject out of the
southwestern United States.  Statistical cluster analysis provided
by the Weather Prediction Center (WPC) suggests the greatest source
of spread with the forecast early next week relates to whether
surface and upper-level features will phase, which we all know can
boom or bust a forecast. In place of chasing individual model runs,
we'll continue the message that wintry precipitation is possible
from Sunday onward.

Borchardt

&&

.AVIATION...
For the 06Z TAFs...

VFR conditions are expected through most of the morning while
winds remain between WSW and WNW at or around 10 knots through the
period.

Two compact mid-level waves will track across the region late
this morning into early this evening. -SN is expected for most of
the this period, but may be more intermittent in the early to mid
afternoon. Visibility will likely be in the MVFR to low-end VFR
range with a couple brief periods of IFR visibility possible. The
coverage of -SN will quickly diminish early in the evening, with
isolated -SHSN lingering through the remainder of the evening.
MVFR ceilings are expected throughout the period of precipitation.

Kluber

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jan 19, 2:17 AM CST, 32 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
217 AM CST Tue Jan 19 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-200830-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
217 AM CST Tue Jan 19 2021 /317 AM EST Tue Jan 19 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

Light snow will fall across the entire area from early afternoon
to late evening. Untreated roadways may become slick. The
steadiest snow rates are expected from roughly 4 to 9 PM. Total
snow accumulations up to an inch are expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-200830-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
217 AM CST Tue Jan 19 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday through Friday...
  Hazardous conditions for small craft are likely.

Borchardt

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 2:54 PM CSTSmall Craft AdvisoryLOT26 hr

Nearby

Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.